MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939148401510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name/ e1: initial reporter address 2/ e1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in a lower extremity artery.A 4.0mm x 150mm x 150cm sterling sl balloon catheter was advanced for dilatation.During the procedure, the balloon burst and could not be released.The procedure was completed with another of same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.(b)(6).
 
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in a lower extremity artery.A 4.0mm x 150mm x 150cm sterling sl balloon catheter was advanced for dilatation.During the procedure, the balloon burst and could not be released.The procedure was completed with another of same device.There were no patient complications as a result of this event.It was further reported that 100% stenosed target lesion was located in the moderately tortuous and severely calcified lower extremity artery.During the second inflation at 12 atmospheres for 100 seconds, the balloon ruptured.The patients anatomy was found to be challenging, but patient-related factors did not contribute to the reported event.Additionally, no procedural factors were identified as contributing to the occurrence of the event.

Brand Name
STERLING SL
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23860287
Report Number2124215-2025-92187
Device Sequence Number13127679
Product Code LIT
UDI-Device Identifier08714729782384
UDI-Public(01)08714729782384(17)260301(10)33542692
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberH74939148401510
Device Catalogue NumberH74939148401510
Device Lot Number0033542692
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/04/2026
Initial Report FDA Received Date12/21/2025
Supplement Report FDA Received Date01/14/2026
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight72 KG